# SDR DL757951918

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004146
- Condition: Dents
- Location: Nr 8  Le Slat
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON NR 8 SLAT T/E WEDGE.  REPLACED T/E WEDGE PER SRM 57-43-02.
